# SDR ASAA2025020456160

- Difficulty date: February 4, 2025
- Submitted: February 25, 2025
- Operation: Air carrier
- Aircraft: N520AS
- Make and model: Boeing 737890
- Aircraft serial: 36481
- Aircraft time: 49,914 hours, 17,596 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 143A7505
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT, L/H AT STA 500C TO 500I, TRANSITION ANGLE HAS CORROSION ON TOP SURFACE AT FASTENER HOLES, MARKED. GROUNDED - YES. REMOVED CORROSION ORIGINAL THICKNESS .040, REMOVED .040, REMAINING .000. FOUND TO BE OUT OF LIMITS IAW B737-800 SRM 53-00-53-1A-2. REMOVED DAMAGE TRANSITION PANEL L/H STA 500C TO 500I,, FABRICATED NEW REPAIR PARTS USING BAC1496-444, PO:1107340.1 ALODINED, PRIMED AND INSTALLED IAW B737-800 SRM 53-00-53-2R-5.
